# SDR 2022F00083

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: N563QS
- Make and model: Cessna 120
- Aircraft serial: 680A0113
- Aircraft time: 3,938 hours, 2,619 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: 693223529
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER (LEFT SIDE) UPPER SKIN CORROSION. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ33582M1 DATED FEB/15/2022; 680A-0113 (N563QS) HORIZONTAL STABILIZER (LEFT SIDE) UPPER SKIN CORROSION.
